# SDR SWIA202265283

- Difficulty date: April 6, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 40,388 hours, 29,245 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 10 INCH HAIRLINE CRACK IN CAPTAINS SIDE WINDOW.    (FLIGHT 3137 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24629586 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED L/H SIDE COCKPIT WINDOW ASSEMBLY IAW TASK CARD# 56-220-1000-SKY. OPS CHECKS GOOD AT THIS TIME, NO LEAKS NOTED AT THIS TIME.   / TORQUE WRENCH  / SN: 0420502862  DUE 5/2022 / SN: 0914804475 DUE 10/2022"
